MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging ventilator service required error code was found on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was being evaluated by a third-party) service center.During the evaluation it was noted that an error code, battery not charging fault (e-059), was found on the device's error log.The third-party service technician further evaluated and alleged the detachable battery had caused the error code to occur on the device since the detachable battery was not returned with the device.In conclusion, the device's detachable battery replaced to address the issue.A final report is being submitted.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.Additionally, during the service of the device, the software was reinstalled due to another error code, software upgrade fault (e-0317), was found on the device's error log.This was unrelated to the reported issue.The detachable battery needs replacing to address another device error code, detach battery connected depleted (e-054), was observed on the device's error log but is unrelated to the reportable issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23544324
Report Number2518422-2025-111789
Device Sequence Number9718880
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown